I am at a loss

Discussion in 'Support' started by Taradiddle, Jul 17, 2013.

tinnitus forum
    1. Taradiddle

      Taradiddle Member

      Tinnitus Since:
      08/1994
      I know I have T.

      I have asthma and allergies (great). My allergies are related to my asthma and can really mess with my body. My asthma can be stress and exercise induced as well.

      I take an inhaled puffer (symbicort) for my asthma, plus an emergency (ventolin, salbutamol) for my asthma flares. I take singulair or reactin for my allergies. I take multi vitamins as well.

      Currently and for the past two days the ringing in my left has been ridiculous. If I whistle, low, it sounds like a train (two tone) but I know I'm only whistling in one tone. I'm nervous about taking MORE medication to help the swelling and tinnitus go down (since I believe that's what's going on - I have been blowin my nose all night for the past two nights and think this may be the cause).

      Has anyone tried naturopath/homeopathic recipes that TRULY work?
       
    2. thenobody

      thenobody Member

      Tinnitus Since:
      March 2013
      Cause of Tinnitus:
      Unknown
      I've only tried Ginkgo Biloba and like I expected it did not help. I took it for several months before I decided it wasn't doing anything.

      I know how you feel about more medication. When I got my T I became extremely suspicious of all medications and even stopped taking my multi vitamin. This didn't do me much good though because not taking them affected my overall wellbeing. Try to find out if the medications you take for your allergies have Tinnitus as a side effect.
       
    3. Taradiddle

      Taradiddle Member

      Tinnitus Since:
      08/1994
      None of the medications have tinnitus as a side effect. Asthma has tinnitus as a side symptom.
       
    4. Paint girl
      Artistic

      Paint girl Member

      Location:
      Ontario Canada
      Tinnitus Since:
      1993
      I just recently bought the book by Neil Bauman with a list of ototoxic drugs, the sybicort is very low risk, but I couldn't find the the ventolin under both names.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.